Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2005
Autor:innen
Kol, Barak
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Sammlungen
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

The 'dialogue of multipoles' matched asymptotic expansion for small black holes in the presence of compact dimensions is extended to the post-Newtonian order for arbitrary dimensions. Divergences are identified and are regularized through the matching constants, a method valid to all orders and known as Hadamard's partie finie. It is closely related to 'subtraction of self-interaction' and shows similarities with the regularization of quantum field theories. The black hole's mass and tension (and the 'black hole Archimedes effect') are obtained explicitly at this order, and a Newtonian derivation for the leading term in the tension is demonstrated. Implications for the phase diagram are analysed, finding agreement with numerical results and extrapolation shows hints for Sorkin's critical dimension—a dimension where the transition turns second order.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
570 Biowissenschaften, Biologie
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690GORBONOS, Dan, Barak KOL, 2005. Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order. In: Classical and Quantum Gravity. Institute of Physics Publishing (IOP). 2005, 22(19), pp. 3935-3959. ISSN 0264-9381. eISSN 1361-6382. Available under: doi: 10.1088/0264-9381/22/19/009
BibTex
@article{Gorbonos2005-10-07Match-51511,
  year={2005},
  doi={10.1088/0264-9381/22/19/009},
  title={Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order},
  number={19},
  volume={22},
  issn={0264-9381},
  journal={Classical and Quantum Gravity},
  pages={3935--3959},
  author={Gorbonos, Dan and Kol, Barak}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/51511">
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/28"/>
    <dcterms:abstract xml:lang="eng">The 'dialogue of multipoles' matched asymptotic expansion for small black holes in the presence of compact dimensions is extended to the post-Newtonian order for arbitrary dimensions. Divergences are identified and are regularized through the matching constants, a method valid to all orders and known as Hadamard's partie finie. It is closely related to 'subtraction of self-interaction' and shows similarities with the regularization of quantum field theories. The black hole's mass and tension (and the 'black hole Archimedes effect') are obtained explicitly at this order, and a Newtonian derivation for the leading term in the tension is demonstrated. Implications for the phase diagram are analysed, finding agreement with numerical results and extrapolation shows hints for Sorkin's critical dimension—a dimension where the transition turns second order.</dcterms:abstract>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-10-28T13:25:11Z</dcterms:available>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:creator>Kol, Barak</dc:creator>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/51511"/>
    <dcterms:title>Matched asymptotic expansion for caged black holes : regularization of the post-Newtonian order</dcterms:title>
    <dc:creator>Gorbonos, Dan</dc:creator>
    <dc:contributor>Kol, Barak</dc:contributor>
    <dc:rights>terms-of-use</dc:rights>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-10-28T13:25:11Z</dc:date>
    <dcterms:issued>2005-10-07</dcterms:issued>
    <dc:contributor>Gorbonos, Dan</dc:contributor>
    <dc:language>eng</dc:language>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/28"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Begutachtet
Ja
Diese Publikation teilen